# SDR AALA202109097984

- Difficulty date: September 3, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 79,298 hours, 10,113 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213177
- Condition: Corroded
- Location: Bs 2017 S43-44l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHEAR TIE IN BULK CARGO COMPARTMENT AT STA 2017 BETWEEN STR 43L AND STR 44L, MEASURING L=0.417 IN, W=0.449 IN, D=0.023 IN. REPLACED SHEAR TIE WITH MODIFIED PART IAW DRAWING 147W2310 AND EA330236.
